IN THE NEWS:

TRENDING YOUTH SUBSTANCE USE

Youth Vaping
What's in your vape.png

Some E-cigarette Users Are Having Seizures, Most Reports Involving Youth and Young Adults

The FDA has become aware that some people who use e-cigarettes have experienced seizures, with most reports involving youth or young adult users. Seizures or convulsions are known potential side effects of nicotine toxicity and have been reported in the scientific literature in relation to intentional or accidental swallowing of e-liquid. However, a recent uptick in voluntary reports of adverse experiences with tobacco products that mentioned seizures occurring with e-cigarette use (e.g., vaping) signal a potential emerging safety issue. The FDA continues to monitor all adverse experiences reported to the agency about the use of e-cigarettes and encourages the public to report cases of individuals who use e-cigarettes and have had a seizure via the online Safety Reporting Portal, as further described below.

READ MORE

© 2015 CAPA - Community Awareness & Prevention Association. Proudly created with Wix.com

  • w-facebook
  • Twitter Clean
  • w-googleplus
  • w-youtube